Graph topologies induced by edge lengths

Angelos Georgakopoulos

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1523-1542
JournalDiscrete Mathematics
Volume311
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Georgakopoulos, A. (2011). Graph topologies induced by edge lengths. Discrete Mathematics, 311, 1523-1542.

Graph topologies induced by edge lengths. / Georgakopoulos, Angelos.

In: Discrete Mathematics, Vol. 311, 2011, p. 1523-1542.

Research output: Contribution to journalArticleResearchpeer-review

Georgakopoulos, A 2011, 'Graph topologies induced by edge lengths' Discrete Mathematics, vol. 311, pp. 1523-1542.
Georgakopoulos A. Graph topologies induced by edge lengths. Discrete Mathematics. 2011;311:1523-1542.
Georgakopoulos, Angelos. / Graph topologies induced by edge lengths. In: Discrete Mathematics. 2011 ; Vol. 311. pp. 1523-1542.
@article{0fc6bfb9aca140eb90198bad0e845462,
title = "Graph topologies induced by edge lengths",
author = "Angelos Georgakopoulos",
year = "2011",
language = "English",
volume = "311",
pages = "1523--1542",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Graph topologies induced by edge lengths

AU - Georgakopoulos, Angelos

PY - 2011

Y1 - 2011

M3 - Article

VL - 311

SP - 1523

EP - 1542

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -